# SDR 96ZZZX995

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A402AR
- Condition: Lens Cracked
- Location: Anti Collision
- Part time: 398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-COLLISION LIGHT LENS CAME UNGLUED AT SEAMS.  REPLACED LENS.
